Your online pharmacy
eFarma Your online pharmacy
Language:

Antigrippine Tablet 20 pcs.

 

Antigrippine tablets with paracetamol, caffeine and vitamin C, tablets

Package size: 20 Pcs.
EAN: 8710349123606
Omega Pharma Nederland BV

available now

Package size: 20 Pcs.

Amount:

20 pcs.

Price: 

6,19

Antigrippine tablets with paracetamol, caffeine and vitamin C, tablets

EAN: 8710349123606
Omega Pharma Nederland BV

Antigrippine tablets with paracetamol, caffeine and vitamin C, tablets

Medicine RVG 06288

Claims
Paracetamol has analgesic and fever-reducing effects. Caffeine may enhance the effect of
paracetamol. Vitamin C may indirectly increase the body's resistance
increase.
This drug belongs to the group of drugs that have an analgesic and fever-reducing effect
have.

What is this drug used for?
This drug is used for fever and pain in flu and colds, muscle pain, headache,
toothache, nerve pain, lumbago, menstrual pain, fever and pain after vaccination.

Do not use if
You are allergic to any of the substances in this medicine

Composition:
Active substances: paracetamol, caffeine and vitamin C. One tablet contains 250 mg paracetamol, 25 mg caffeine and 25 mg vitamin C.
Excipients: cellulose (E 460), croscarmellose (E 468), sodium saccharin (E 954) and magnesium stearate (E 470B).

Dosage
Adults and children 16 years of age and older:
The recommended dose is 2 to 4 tablets (500 mg paracetamol/50 mg caffeine/50 mg vitamin C to 1000 mg paracetamol/100 mg caffeine/100 mg vitamin C) at a time, every 4 to 6 hours as needed.
Maximum of 3 doses per day, equivalent to 12 tablets (3000 mg/300 mg/300 mg/24 hours).

Use in children:
Age / Weight / Dosage / How often?
Children aged 12 to 15 years / 40-55 kg / 2 tablets / Maximum 8 to 12 tablets
per day
16 years and older / > 55 kg / 2-4 tablets / Maximum 12 tablets per day

The lower administration frequency is intended for children in the lower limit (12-15 years) of the
respective age group.

For children under 12 years Antigrippine tablets with paracetamol, caffeine and vitamin C is not suitable, use specific paracetamol products for children for this purpose.

Method of use
Disperse the tablets in a generous amount of water, stir well and drink. However, the tablet may also be swallowed whole. Antigrippine can be taken before, during or after meals.
- There should be at least 4 hours between takes.
- Do not use in combination with other medicines containing paracetamol.
- Do not exceed the indicated dosage.
- When symptoms of pain and/or fever reappear, administration may be repeated.
- Prolonged or frequent use is discouraged.
- If pain persists for more than 5 days or fever persists for more than 3 days and if the
symptoms worsen or change, consult your doctor.
Follow these instructions unless your doctor has given you different advice

Read the package insert before use.

Caution! A dosage by weight may apply with this product, please check the package insert.

Observe the maximum daily dose

Responsible for marketing
Omega Pharma Netherlands B.V.
Kralingseweg 201
3062 CE Rotterdam

 

 
 
 
 
 
 
 

©2000-2025 eFarma B.V. Based in the Netherlands.